# SDR DALA2024031803419

- Difficulty date: March 15, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N125DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50044
- Aircraft time: 11,560 hours, 5,307 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Nr 3
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 3 UPPER AFT SURFACE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK, REF 5742-01028-02A. L  REPAIRED LH SLAT TRACK NBR 3 UPPER AFT SURFACE IAW ER/A 606942- 14AD REV B AND PRI 606942-14AD REV 0 MATCHED. (LP# 0245353)
